You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1977/95/3
Dimension and decompositions
Download
PDF
- Dimension and decompositions
Article
Original scientific text
Title
Dimension and decompositions
Authors
Craig Zemke
1
Affiliations
Moscow, Idaho, U.S.A.
Fundamenta Mathematicae
1977/95/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
157-165
Main language of publication
English
Published
1977
Exact and natural sciences
mathematics